How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10553
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I had a tca peel approximately six weeks ago under the eyelids.

This answer was rated:

I had a tca peel approximately six weeks ago under the eyelids. I know now I should never
have had this done by the plastic surgeon. I am very reddish brown under my eyelids. I went to a dermatologist and she told me it should be all better in a matter of weeks. for some reason I am skeptical and have lack of belief that they are ever going to get better.
The dermatologist prescribed eletone cream for moisture. Today I started back on B vitamins and my eyes look more red and purple. could this be from the vitamins or the creme? and will the area under my eyes resume back to its normal color? thank you so much for your response.

Hi. The chat system is having difficulties. We can use the Q&A system to address your question.



Customer: replied 5 years ago.
do you need me to explain again or are you able to read what i wrote
The redness/purple color change is from the healing process from the TCA peel. I would expect the skin to change various shades during the healing process. I do not believe either the creme or B vitamins caused this.
Customer: replied 5 years ago.
my question is the creme I am using okay to use on my lower eyelids and
will it help the healing process? how much longer should my eyes remain
this color? it has been six week since the peel.
I agree with the dermatologist. In time, the color changes you are currently experiencing will resolve and you should regain your natural skin tones.

I would continue the cream as directed and avoid exposure to sunlight for now. There is no reason you should not be able to continue taking vitamin B if you so desire.

And, now, the obligatory word from our sponsors: :o)

I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.

Dr. Rick and other Eye Specialists are ready to help you
It depends upon the depth of the TCA peel. 8 to 10 weeks is not unusual.....

The cream is safe to use on your eyelids. Try not to get it in your eyes as it can be irritating, although it will not cause any damage.

Related Eye Questions